| Catalog Number |
SCX-420 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Healthcare professional reported through sales representative "concerns with sterility of the packaging".This record is for left side.Device was implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: difficult to open or remove packaging material.